# SDR FDEA201108113214

- Difficulty date: August 11, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7583401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER SKIN AT XOS 575, CRACKED.  CARRIED OUT REPAIR AS PER EA 1-5740-143647.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV112.
